# SDR DL72L010239

- Difficulty date: February 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 75,812 hours, 50,636 cycles
- Engine: Pwa JT8D15A
- Engine time: 74,060 hours, 56,945 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Nr 3 Eng Pump
- Part time: 74,060 hours, 56,945 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

NR 3 ENG FAILED ON T/O ROLL.  ABORTED AT 130 KIAS.  REPLACED NR 3 ENG FUEL PUMP PER M/M.  OPS CK AND LEAK CK ON IDLE RUN.  ALSO TRIM ENG PER PFHB 4077 TEST Y.  CK NML.  RETORQUED FUEL PUMP QUAD RING PER M/M.
